# SDR AWXA0000513

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 2, FWD CARGO COMPT A/C DISTRIBUTION BAY STA 520 STR 28R CORRODED.  FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS IAW 737 SRM 53-60-12, ER03-5360-00203, AND 737 NTDTM PT 6 51-00-00.
